Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Sexually Transmitted Diseases
Question: Post Chlymadia
|Caesar - Sun Sep 30, 2007 6:00 pm||
I am a 27 year old male who recently had chlymadia. I contracted it from my girlfriend. At first I thought it was a yeast infection or UTI and was put on Ciprofloxacin then fluconazole for 2 weeks at a time. Then my girlfriend got tested for all STD's and came up positive for chlymadia. I was experiencing discharge, burning urination, sensitivity on the meatus and tip of penis, redness around meatus and cottage cheese like ejaculation. I was on Doxycycline Hyclate, 100mg, for over a month and the discharge stopped, no burning, ejaculation is normal. I went back to my doctor and he said everything looked normal and not to worry. My girlfriend was tested a second time and she was clean. It has been about two months now and the meatus still seem a bit swollen on one side and I notice it gets red for a prolonged period after I have sex or masturbate. What I am worried about is that I still have the feeling that I always have to pee. It isn't that extreme to call it painful but more annoying. I will pee and 5 minutes later I feel I have to go again. I will hold it until I really have to go. Are there long term effects to chlymadia? Could I still have it even though I was on Doxy over a month and the only symptom I have is peeing a lot? Also, before I had chlymadia, when I pee a couple of shakes would clear the excess urine off. Now, post chlymadia, I notice it dribbles more urine out and i have to shake more and sometimes wipe the tip of excess urine. Will it ever be normal again? Thank you in advance.
|Dr. Chan Lowe - Sun Sep 30, 2007 7:15 pm||
I would recommend that you be retested. It is unlikely that the chlamydia is still the cause of your problems since there really isn't a lot of resistance to doxycycline with chlamydia.
However, STD's very often come in packs so it may be that you have another one that has not been treated.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.